Journal article icon

Journal article

Isotropic cosmological singularities 2: The Einstein-Vlasov system

Abstract:
We consider the conformal Einstein equations for massless collisionless gas cosmologies which admit an isotropic singularity. After developing the general theory, we restrict to spatially-homogeneous cosmologies. We show that the Cauchy problem for these equations is well-posed with data consisting of the limiting particle distribution function at the singularity.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1006/aphy.1999.5947

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Annals Phys.
Volume:
276
Issue:
2
Pages:
294-320
Publication date:
1999-03-02
DOI:
ISSN:
0003-4916
URN:
uuid:0dad93c6-5034-46fb-a1c7-2ed965e0b548
Source identifiers:
20389
Local pid:
pubs:20389
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP